# SDR B3OR20040709

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: General aviation
- Aircraft: N5515Y
- Make and model: Cessna T210N
- Aircraft serial: 21064233
- Aircraft time: 5,066 hours, 2,687 cycles
- Engine: Cont IO550*
- Engine time: 1,250 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 1280509101
- Condition: Cut
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOTS ENTERED THE AC AND TAXIED DOWN THE TAXIWAY. AS BRAKES WERE BEING APPLIED, IT WAS NOTICED THAT RT BRAKE WAS NOT OPERATING. AC EXITED TAXI WAY AT A LOW SPEED CAME TO A STOP IN ABOUT FOUR INCHES OF MUD ALONGSIDE OF TAXIWAY. THERE WAS NO DAMAGE TO AC OR PROP.  PIC HAD SHUTDOWN ENG WHEN IT WAS REALIZED BRAKES WERE NOT WORKING.  MECH FOUND BRAKE LINE COMING FROM AIRFRAME THAT PASSES THROUGH LANDING GEAR STRUT, HAD CONTACTED RT BRAKE DISC.  BRAKE LINE TUBE BEING SOFTER METAL THAN BRAKE DISC WAS CUT AND CAUSED BRAKE FLUID TO LEAK OUT CAUSING NO BRAKE SITUATION ON RT SIDE.  FUTHER INVESTIGATION SHOWED THAT LINE WAS POSSIBLY STEPPED ON PRIOR TO THE TAXI OPERATION, CAUSING IT TO COME IN CONTACT WITH BRAKE DISC.
